# SDR USAA2010012090156

- Difficulty date: January 3, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002720200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - CORROSION ON LEFT WING NR 4 SLAT NR 9 SLAT TRACK ATTACH BOLT.  REPLACED LEFT WING NR 4 SLAT NR 9 SLAT TRACK ATTACH BOLT IAW A329 AMM 27-84-62.
